# SDR SWAA2023061344002

- Difficulty date: May 1, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* AFT CABIN FLOOR BEAM STA 986.5 AROUND 2EA FASTENER HOLES AT LBL 35 AND LBL 43 WL 208.1 HAS CORROSION AS MARKED. 124-037 CORRECTION ON ORIGINAL FAULT SHOULD READ 1EA FASTENER HOLE AT LBL 43.<[01] ACCOMPLISHED EA 23-153-01510; REF. FAULT TTG8Q00KTES7;[02] RII....VERIFIED FINAL CORRECTIVE ACTION.
